Algebraic & Geometric Topology

Almost integral TQFTs from simple Lie algebras

Qi Chen and Thang T Q Le

Full-text: Open access

Abstract

Almost integral TQFTs were introduced by Gilmer [Duke Math. J. 125 (2004) 389–413]. The aim of this paper is to modify the TQFT of the category of extended 3–cobordisms given by Turaev (in his book: Quantum invariants of knots and 3–manifolds) to obtain an almost integral TQFT.

Article information

Source
Algebr. Geom. Topol., Volume 5, Number 4 (2005), 1291-1314.

Dates
Received: 26 September 2003
Revised: 16 September 2005
Accepted: 26 September 2005
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513796477

Digital Object Identifier
doi:10.2140/agt.2005.5.1291

Mathematical Reviews number (MathSciNet)
MR2171810

Zentralblatt MATH identifier
1089.57020

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds 57R56: Topological quantum field theories

Keywords
TQFT almost integral TQFT simple Lie algebra

Citation

Chen, Qi; Le, Thang T Q. Almost integral TQFTs from simple Lie algebras. Algebr. Geom. Topol. 5 (2005), no. 4, 1291--1314. doi:10.2140/agt.2005.5.1291. https://projecteuclid.org/euclid.agt/1513796477


Export citation

References

  • B Bakalov, A Kirillov, Jr, Lectures on tensor categories and modular functors, University Lecture Series 21, American Mathematical Society, Providence, RI (2001)
  • C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883–927
  • N Bourbaki, Lie groups and Lie algebras. Chapters 1–3, Elements of Mathematics (Berlin), Springer-Verlag, Berlin (1989)
  • Qi Chen, On certain integral tensor categories and integral TQFTs.
  • Q Chen, T T Q Le, Quantum invariants of periodic links and periodic 3-manifolds, Fund. Math. 184 (2004) 55–71
  • P M Gilmer, J Kania-Bartoszynska, J H Przytycki, 3-manifold invariants and periodicity of homology spheres, Alg. Geom. Topol. 2 (2002) 825–842
  • P M Gilmer, Integrality for TQFTs, Duke Math. J. 125 (2004) 389–413
  • C Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer-Verlag, New York (1995)
  • C Kassel, V Turaev, Chord diagram invariants of tangles and graphs, Duke Math. J. 92 (1998) 497–552
  • A A Kirillov, Jr, On an inner product in modular tensor categories, J. Amer. Math. Soc. 9 (1996) 1135–1169
  • T T Q Le, On perturbative ${\rm PSU}(n)$ invariants of rational homology 3-spheres, Topology 39 (2000) 813–849
  • T T Q Le, Quantum invariants of 3-manifolds: integrality, splitting, and perturbative expansion, Topology Appl. 127 (2003) 125–152
  • T Q T Le, J Murakami, The universal Vassiliev-Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41–64
  • G Lusztig, Introduction to quantum groups, Progress in Mathematics 110, Birkhäuser Boston Inc. Boston, MA (1993)
  • N Reshetikhin, V G Turaev, Invariants of $3$-manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547–597
  • V G Turaev, Quantum invariants of knots and 3-manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. Berlin (1994)
  • Garth Warner, Harmonic analysis on semi-simple Lie groups, I, Grundlehren series 188, Springer-Verlag (1972)